Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had i-pill, excessive bleeding and pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   Dr XXXXXXXX here
Doctor :   It is ok.
User :   Hi
User :   Dr AAAAAAA
Doctor :   Yes it is one of the side effects.
User :   So sorry i gt discntd ..
User :   wht i was asking .. when i had ipil tht time i had excessive bledding n pain
Doctor :   Yes, there will be menstural changes, nausea, stomach pain in some woman.
User :   ad my periods were also lasted till 2.5 weeks aftrtaking tht
User :   is is normla sign . does it happens
Doctor :   It is not normal sign , it is one of the side effects.
Doctor :   If you feel pain or bleeding is more do not use it and try to use a regular contraceptive pill for use.
User :   is thr any mdicine to stop tht samr
User :   bleedn g
Doctor :   Yes it is available .
User :   are u thr
Doctor :   It contains oestrodiol .
Doctor :   May i know the name.
User :   coz i went to some gynac and she gave me injectn to stop the same ..
User :   so bleeding was stoppd during my period bt nw m again hvng period befor my cycle
User :   i dont rem tht name
User :   oestrodiol >
User :   > whts tht
Doctor :   Ok, there is a table to stop it,which contains oestrodiol.You will have to consyut gynaec for a prescription. Since we cannot prescribe it here.
User :   coz i was in tremendous pain n bleeding was un bearable in my periods soo i thought btr to take some medicien to stopit
User :   m generally asking coz my gynac was out of town so i went to see some othr gynac
Doctor :   Yes you can take it, your bleeding and pain will stop.
User :   and now m hvng periods again before my cycle
Doctor :   Yes it will cause changes on normal cycle.
User :   and in off n on types .. not regular
User :   does it normally happens ..
User :   like after taking pill periods cn be delayed or off n on
Doctor :   But excess bleeding will be a side effect.
Doctor :   bleeding,nausea,headache,menstural date prolonged or early
User :   even after 1 n half mnth ?
Doctor :   Yes it takes time to regulate since it is a hormone tablet.
User :   coz i had it in before my june cycle soo til now sie effects or after effects
Doctor :   It is always better to use regular method of contraception than emergency.
Doctor :   it's possible for the next period to come one week earlier or later than expected.
Doctor :   Yes. or condoms( it is the safest)
User :   REGULAR METHOD . normal pills
User :   Ok..
Doctor :   You can take tablets for pain.
User :   Like right now m hvng periods and if that continues for almost wwek or 10 days so i should consult doc or take medicine or i should bear it so tht next cycle wil be btr
Doctor :   And bleeding presently.
Doctor :   yes.
User :   bleeding presently?
User :   couldnt gt tht
Doctor :   You can tablets right now to control your bleeding and pain
User :   presently bledding is of n on ... not like regular
Doctor :   After consulting gynaecologist.
Doctor :   Later from next month observe if it is ok.
Doctor :   Are you there.
Doctor :   It seems you have moved away from chat. kindly login fore further medical queries.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor